# SDR CKSA97277

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 672320101
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING UNARM LIGHT ILLUMINATED WITH SWITCH IN ARMED POSITION FIRM 33-51-04-00.  REMOVED AND REPLACED L1 EMERGENCY LIGHT POWER PACK, OPS CHECKED GOOD PER L1011 MM CHAPTER 33.
